# SDR RAIA00106009

- Difficulty date: June 18, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 19,953 hours, 22,352 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 8260121
- Condition: Intermittent
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7324-STL-DC BUS WENT OFFLINE TWICE WHILE TAXIING. MAINTENANCE INSPECTED AND REPLACED LEFT STARTER GENERATOR.
